# SDR DALA2019020800906

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 60,355 hours, 22,027 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK STRINGER 27R AT LEVEL BS 727 AT AFT CARGO COMPARTMENT. REPLACED STRINGER 27R LOCATED BTW BS 727 TO BS 727C+8" AT AFT CARGO COMPARTMENT AS PER SRM 51-10-02.
